# SDR DXTA2021110151110

- Difficulty date: October 29, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 4,652 hours, 3,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EXIT SIGN/LIGHT: AFTER FLIGHT WITH AIRCRAFT  POWERED DOWN EMERGENCY EXIT LIGHT OVER MAIN CABIN DOOR REMAINS ON.///REMOVED AND REPLACED COCKPIT, FWD AND AFT CABIN, AND AFT CLOSET EMERGENCY LIGHT POWER SUPPLIES WITH REPAIRED CUSTOMER SUPPLIED PARTS WITH REF CE680A MM 33-50-06.  OPS CHECK GOOD
